Jump to content

JustMe29

Member Since 08 Oct 2013
Offline Last Active May 06 2014 11:39 PM

#3430484 I'm About To Give Up...over This S***!

Posted by JustMe29 on 06 May 2014 - 11:41 PM

Well, I'm done with Accutane!

 

Actually I've been done for a couple weeks now, and I can honestly say that I'm clear. I have no pimples, no blackeads, and no issues with acne in general. The only thing that's annoying is my skin. It's still dry, and sometimes I'll get a rash or even red bumps that look like little bug bites, but aren't pimples. It's itchy, but I just put Aquaphor over it, and it goes away. 

 

I heard that your skin gets even better post-Accutane, so I'm still waiting for that. There's some discoloration of my skin, and even some marks on my back from those pesky pimples. My neck is virtually clear, however, sometimes there will be some discoloration of skin. Hopefully my skin will go back to normal in time for summer, which is right around the corner. As for my acne, GONE!

 

I really recommend Accutane. It might sound scary (for women especially), but it truly saved my life. I had ZERO confidence, and I'm slowly gaining my confidence back. MY acne gave me anxiety and nervousness, and now that's my new obstacle to face because now I suffer from anxiety because of what my acne put me through. I'm hoping that that will soon fade away like my acne did. Anyway, if you've run out of options. Go with Accutane. You won't regret it!




#3393720 Just Started Accutane...am I Doing Anything Wrong?

Posted by JustMe29 on 10 November 2013 - 12:29 AM

Just a quick update.

I finished my 2 weeks taking one pill/day and I've just taken two throughout the day. But I'll just talk about what happened during these two weeks taking one a day.

Well, side-effects wise, I feel pretty good. No depression/suicidal thoughts, and no IB (knock on wood none of those happen). But I have experience a little dryness. It's mostly around my nose by my nostrils and under my nostrils. I just put extra lotion on that area and I'm fine. Also, my skin seems a little tighter when coming out of the shower, which can be annoying. My lips have been normal/chapped. Kind of in between. Some days it'll be okay and other days it kind of burns, but I put Burt's Bees first and then Aquaphora and it works. But since it looks like I have lip gloss on so during school I use Eos which works.

I noticed I'm staring to get a little dry patch on my forearm so I'm putting Amlactin on it, and Amlacin does wonders for dryness. Too bad it's not non-comeogetic so I can't use it on my face.

Other than that everything's going okay. It's odd how your skin reacts to this drug really. I mean one day it look really clear and they one day it look a little clear, and it's just weird. But so far so good!


#3390675 Just Started Accutane...am I Doing Anything Wrong?

Posted by JustMe29 on 25 October 2013 - 06:48 PM

Well, today's the day! I just started Accutane today. I was a little nervous, given the fact that the side effects are overwhelming, but I have a very positive outlook on this. My dermatologist told me to take 1 pill/day for 2 weeks, and then starting week 3, bump the dosage up to 2 pills/day. I like the gradual approach, as she said she doesn't want to jump right in, she wants to take this slow and steady. I currently have 20 mg, and next month when I see her she'll determine whether I should bump it to 40 mg.

Now here's what she told me to get (which I got) to help ease side effects:

For face wash: Cetaphil
Body wash: Dove Extra Sensitive (due to the inevitable dry skin)
Moisturizer/Sunscreen: Elta M.D 30 SPF
Body lotion: Amlactin Ultra
Night cream: Cerave PM
Chapstick: Aquaphora, Eos (using both at the moment)

Now my dermatologist said I can continue using Neutrogena Acne Body wash, for my back and what not, but I'm worried that my skin will get too irritated if I do so. I just don't want my acne to get worse, but then again I'm using Accutane right? Anyway should I stop using it?

Also, I take 2 showers a day. Obviously I wouldn't take hot showers on Accutane because of the dryness of skin, but is 2 lukewarm showers a day okay? I get a little OCD and I don't feel clean, nor do I feel my best if I don't take 2 showers a day (weird I know lol). So if I can't use Neutrogena can I use the Dove? She said I could but I just wanted to make sure. And can I use the Cetaphil on my neck still, like I do now?

It'd be great if I got some feedback, as I want to make sure I'm doing everything right. I'm just nervous in general using Accutane.

Thanks!